# SDR USAA2013061000013

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 43,520 hours, 17,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY EXIT LIGHTS WENT INOPERATIVE.  MX REPLACED BATTERY PACK IAW AMM 33-51-38-400-002.  OPS CHECK SATISFACTORY.  OK FOR SERVICE.
